Alert archive / Texas / River Flood Warnings in 2007
River Flood Warning 39, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at Jul 21, 2007, 10:05 AM CDT for Uvalde County, Texas. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Jul 21, 2007, 10:05 AM CDT (15:05 UTC)
- Expired
- Jul 21, 2007, 3:10 PM CDT
- In force
- 5 hr
- Issued by
- NWS Austin/San Antonio, TX
County Uvalde County, TX
The radar
The Laughlin AFB radar (KDFX), 51 km from the middle of the area, began a volume at 15:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS44 KEWX 211505
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1005 AM CDT SAT JUL 21 2007
...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED
A FLOOD WARNING FOR THE...
FRIO RIVER...HONDO CREEK...NUECES RIVER...SABINAL...SECO CREEK
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS FORECAST FOR THE NEXT 48 HOURS.
ADDITIONAL RAINFALL WILL CHANGE RIVER FORECAST LEVELS.
TXC463-220305-
/O.NEW.KEWX.FL.W.0037.070721T1505Z-070722T1735Z/
/UVAT2.2.ER.070721T1301Z.070721T1800Z.070722T0535Z.NO/
1005 AM CDT SAT JUL 21 2007
THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
* FLOOD WARNING FOR
THE NUECES RIVER AT LAGUNA.
* UNTIL SUNDAY AFTERNOON ...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:30 AM SATURDAY THE STAGE WAS 12.3 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...RAPID RISE TO AROUND 20 FEET TODAY.
* IMPACT...AT 21.0 FEET...MAJOR FLOODING REACHES RECREATION CAMPS BETWEEN CAMP
WOOD AND UVALDE. SECONDARY AND PRIMARY ROADS AND BRIDGES AND CAN BE LIFE
THREATENING. LIVESTOCK SHOULD BE MOVED FROM FLOOD PRONE AREAS OF THE FLOOD
PLAIN FROM THE HEADWATERS TO CRYSTAL CITY.
TXC463-220305-
/O.NEW.KEWX.FL.W.0038.070722T0130Z-070723T0730Z/
/UVLT2.1.ER.070722T0130Z.070722T0600Z.070722T1930Z.NO/
1005 AM CDT SAT JUL 21 2007
THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
* FLOOD WARNING FOR
THE NUECES RIVER BELOW UVALDE.
* FROM THIS EVENING TO LATE SUNDAY NIGHT ...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:30 AM SATURDAY THE STAGE WAS 4.0 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...RISE ABOVE BANKFULL STAGE TODAY...RISE ABOVE FLOOD STAGE
TO AROUND 14 FEET TONIGHT.
* IMPACT...AT 15.0 FEET...MODERATE FLOODING WITH LIVESTOCK CUT OFF AND EQUIPMENT
DESTROYED IN LOWEST AREAS OF THE FLOOD PLAIN. SECONDARY ROADS AND LOW BRIDGES
ARE DANGEROUS TO AUTO TRAFFIC ABOVE BARKSDALE TO BELOW CARRIZO SPRINGS.
TXC463-220305-
/O.NEW.KEWX.FL.W.0039.070721T1505Z-070722T1025Z/
/CNCT2.3.ER.070721T1253Z.070721T1800Z.070721T2225Z.NO/
1005 AM CDT SAT JUL 21 2007
THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
* FLOOD WARNING FOR
THE FRIO RIVER AT CONCAN.
* UNTIL LATE TONIGHT ...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:30 AM SATURDAY THE STAGE WAS 9.7 FEET.
* MAJOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...RISE TO AROUND 18 FEET TODAY.
* IMPACT...AT 18.0 FEET DISASTROUS LIFE THREATENING FLOODING RISES
RAPIDLY OVER TEN FEET DEEP OVER PORTIONS OF THE BANKS AND
CAMPGROUNDS NEAR RIO FRIO TO CONCAN. SLEEPING CAMPERS...AUTOS...
RV TRAILERS...AND GEAR WASH DOWNSTREAM.
TXC463-220305-
/O.NEW.KEWX.FL.W.0040.070721T2258Z-070722T1357Z/
/UDET2.1.ER.070721T2258Z.070722T0000Z.070722T0157Z.NO/
1005 AM CDT SAT JUL 21 2007
THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
* FLOOD WARNING FOR
THE FRIO RIVER BELOW DRY FRIO.
* FROM THIS AFTERNOON TO SUNDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:30 AM SATURDAY THE STAGE WAS 2.3 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...RISE ABOVE BANKFULL STAGE TODAY...RISE ABOVE FLOOD STAGE TO
AROUND 14 FEET THIS AFTERNOON.
* IMPACT...AT 15.0 FEET...MODERATE FLOODING REACHES CROP AND PASTURE LAND NEAR
THE RIVER. SECONDARY AND PRIMARY ROADS AND LOW BRIDGES FLOOD.
TXC325-220305-
/O.NEW.KEWX.FL.W.0041.070721T1527Z-070722T0740Z/
/KWHT2.3.ER.070721T1527Z.070721T1800Z.070721T1940Z.NO/
1005 AM CDT SAT JUL 21 2007
THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
* FLOOD WARNING FOR
THE HONDO CREEK AT KING WATERHOLE NR HONDO.
* UNTIL LATE TONIGHT ...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:00 AM SATURDAY THE STAGE WAS 10.7 FEET.
* MAJOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...RISE ABOVE BANKFULL STAGE AND FLOOD STAGE TO
AROUND 15 FEET THIS AFTERNOON.
* IMPACT...AT 14.0 FEET...MAJOR FLOODING ESCAPES THE MAIN CHANNEL INTO THE RIGHT
AND LEFT FLOOD PLAINS APPROACHING HIGHWAYS 90 EAST OF HONDO AND HIGHWAY 173
NORTH OF HONDO. FM 462 NORTH OF HONDO FLOODS IN SEVERAL LOW WATER CROSSINGS.
$$
TXC325-220305-
/O.NEW.KEWX.FL.W.0042.070721T1505Z-070722T1003Z/
/SCRT2.3.ER.070721T1120Z.070721T1800Z.070721T2203Z.NO/
1005 AM CDT SAT JUL 21 2007
THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
* FLOOD WARNING FOR
THE SECO CREEK AT ROWE RANCH NR DHANIS.
* UNTIL LATE TONIGHT ...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:30 AM SATURDAY THE STAGE WAS 18.4 FEET.
* MINOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...RISE TO AROUND 23 FEET TODAY.
* IMPACT...AT 23.0 FEET...MAJOR FLOODING CAUSES SECO CREEK ALONE (WITHOUT PARKER
CREEK) TO APPROACH HOMES IN DHANIS. IF PARKER AND SECO CREEKS ARE
FLOODING...ALL OF DHANIS MAY BE UNDER WATER AND SEVERAL FEET DEEP IN HOMES IN
THE WEST PART. HIGHWAY 90 FLOODS SEVERELY.
TXC163-220305-
/O.NEW.KEWX.FL.W.0043.070723T0000Z-070726T0148Z/
/DBYT2.2.ER.070723T0000Z.070723T1800Z.070725T1348Z.NO/
1005 AM CDT SAT JUL 21 2007
THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
* FLOOD WARNING FOR
THE FRIO RIVER NEAR DERBY.
* FROM SUNDAY EVENING TO WEDNESDAY EVENING ...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:30 AM SATURDAY THE STAGE WAS 3.3 FEET.
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 6.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE SUNDAY AFTERNOON...RISE TO AROUND
12 FEET MONDAY.
* IMPACT...AT 14.0 FEET...SIGNIFICANT CROP AND PASTURELAND FLOODING BELOW UVALDE
TO CHOKE CANYON RESERVOIR FLOODS OIL WELL PUMP JACKS...IRRIGATION PUMPS AND
ANY EQUIPMENT IN THE FLOOD PLAIN. NUMEROUS SECONDARY ROADS AND LOW BRIDGES
ARE FLOODED. LIVESTOCK ARE CUT OFF AND POTENTIALLY DROWNED IN LOW AREAS OF
THE FLOOD PLAIN.
TXC463-220305-
/O.EXT.KEWX.FL.W.0034.070721T1819Z-070722T1647Z/
/SABT2.3.ER.070721T1819Z.070722T0000Z.070722T0447Z.NO/
1005 AM CDT SAT JUL 21 2007
...FORECAST FLOODING INCREASED FROM MINOR TO MAJOR SEVERITY...
THE FLOOD WARNING CONTINUES FOR
THE SABINAL AT SABINAL.
* FROM THIS AFTERNOON TO SUNDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:30 AM SATURDAY THE STAGE WAS 11.3 FEET.
* MAJOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...RISE TO AROUND 24 FEET TODAY.
* IMPACT...AT 24.0 FEET...MAJOR LOWLAND FLOODING FROM THE HEADWATERS TO THE FRIO
RIVER CONFLUENCE IS DANGEROUS TO CAMPERS UPSTREAM NEAR UTOPIA. MANY SECONDARY
AND PRIMARY ROADS AND LOW BRIDGES ARE FLOODED AND DANGEROUS.
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 6AM LST
LOCATION STG STG STG DAY TIME SUN MON TUE WED THU
LAGUNA 7 10 12.3 SAT 09 AM 7.5 4.0 3.5 3.5 3.5
UVALDE 10 11 4.0 SAT 09 AM 13.6 5.2 4.1 4.0 4.0
CONCAN 7 11 9.7 SAT 09 AM 6.1 4.6 4.5 4.5 4.5
DRY FRIO 10 12 2.3 SAT 08 AM 6.6 3.9 3.4 3.3 3.3
KING WATERHOLE 10 12 10.7 SAT 09 AM 4.5 2.5 2.4 2.3 2.3
ROWE RANCH NR D 13 15 18.4 SAT 08 AM 9.4 8.0 8.0 7.9 7.8
DERBY 6 6 3.3 SAT 08 AM 4.4 13.3 11.3 6.3 3.6
SABINAL 10 12 11.3 SAT 08 AM 8.1 5.5 5.5 5.5 5.4
$$2 follow-up statements
000
WGUS84 KEWX 211911
FLSEWX
TXC463-220311-
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
211 PM CDT SAT JUL 21 2007
...THE FLOOD WARNING HAS BEEN CANCELLED FOR THE
FRIO RIVER...NUECES RIVER...
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS FORECAST FOR THE NEXT 48 HOURS.
ADDITIONAL RAINFALL WILL CHANGE RIVER FORECAST LEVELS.
TXC463-211941-
/O.CAN.KEWX.FL.W.0037.000000T0000Z-070722T1735Z/
/UVAT2.2.ER.070721T1301Z.070721T1330Z.070721T1512Z.NO/
211 PM CDT SAT JUL 21 2007
THE FLOOD WARNING IS CANCELLED FOR
THE NUECES RIVER
* AT 01PM SATURDAY THE STAGE WAS...8.1 FEET.
* FLOOD STAGE IS 10.0 FEET.
* BANKFULL STAGE IS 7.0 FEET.
* FORECAST: CRESTED AROUND 14.5 FEET...BELOW FLOOD STAGE
NOW...FALL BELOW BANKFULL STAGE THIS AFTERNOON.
TXC463-211941-
/O.CAN.KEWX.FL.W.0039.000000T0000Z-070722T1025Z/
/CNCT2.2.ER.070721T1253Z.070721T1330Z.070721T1410Z.NO/
211 PM CDT SAT JUL 21 2007
THE FLOOD WARNING IS CANCELLED FOR
THE FRIO RIVER
* AT 01PM SATURDAY THE STAGE WAS...6.6 FEET.
* FLOOD STAGE IS 11.0 FEET.
* BANKFULL STAGE IS 7.0 FEET.
* CRESTED AROUND 13.5 FEET...BELOW FLOOD STAGE AND BANKFULL
STAGE NOW.
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 6AM LST
LOCATION STG STG STG DAY TIME SUN MON TUE WED THU
LAGUNA 7 10 8.1 SAT 01 PM 6.6 5.5 3.8 3.7 3.7
CONCAN 7 11 6.6 SAT 01 PM 5.3 4.7 4.7 4.6 4.6
$$000
WGUS84 KEWX 212010
FLSEWX
TXC463-220311-
FLOOD STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
311 PM CDT SAT JUL 21 2007
...THE FLOOD WARNING HAS BEEN CANCELLED FOR THE
FRIO RIVER...NUECES RIVER...
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS FORECAST FOR THE NEXT 48 HOURS.
ADDITIONAL RAINFALL WILL CHANGE RIVER FORECAST LEVELS.
TXC463-211941-
/O.CAN.KEWX.FL.W.0037.000000T0000Z-070722T1735Z/
/UVAT2.2.ER.070721T1301Z.070721T1330Z.070721T1512Z.NO/
211 PM CDT SAT JUL 21 2007
THE FLOOD WARNING IS CANCELLED FOR
THE NUECES RIVER AT LAGUNA.
* AT 01PM SATURDAY THE STAGE WAS...8.1 FEET.
* FLOOD STAGE IS 10.0 FEET.
* BANKFULL STAGE IS 7.0 FEET.
* FORECAST: CRESTED AROUND 14.5 FEET...BELOW FLOOD STAGE
NOW...FALL BELOW BANKFULL STAGE THIS AFTERNOON.
TXC463-211941-
/O.CAN.KEWX.FL.W.0039.000000T0000Z-070722T1025Z/
/CNCT2.2.ER.070721T1253Z.070721T1330Z.070721T1410Z.NO/
211 PM CDT SAT JUL 21 2007
THE FLOOD WARNING IS CANCELLED FOR
THE FRIO RIVER AT CONCAN.
* AT 01PM SATURDAY THE STAGE WAS...6.6 FEET.
* FLOOD STAGE IS 11.0 FEET.
* BANKFULL STAGE IS 7.0 FEET.
* CRESTED AROUND 13.5 FEET...BELOW FLOOD STAGE AND BANKFULL
STAGE NOW.
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 6AM LST
LOCATION STG STG STG DAY TIME SUN MON TUE WED THU
LAGUNA 7 10 8.1 SAT 01 PM 6.6 5.5 3.8 3.7 3.7
CONCAN 7 11 6.6 SAT 01 PM 5.3 4.7 4.7 4.6 4.6
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Jul 21, 6:59 AM CDT, 3 hours 6 minutes earlier.
Area forecast discussion, Jul 21, 6:59 AM CDT, 3 hours 6 minutes before
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
Hazardous weather outlook, Jul 21, 5:26 AM CDT, 4 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 526 AM CDT SAT JUL 21 2007 TXZ171>173-183>194-202>209-217>225-228-221100- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 526 AM CDT SAT JUL 21 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... A FLASH FLOOD WATCH IS IN EFFECT. OCCASIONAL RAIN WITH A CHANCE OF SHOWERS AND THUNDERSTORMS IS EXPECTED TODAY THROUGH THE EVENING ACROSS SOUTH CENTRAL TEXAS AND THE HILL COUNTRY. LOCALLY HEAVY RAIN IS LIKELY. THIS WILL LEAD TO LOCALIZED FLOODING OF FLOOD PRONE AREAS...ON ROADS AND AT LOW WATER CROSSINGS. WHEN WATER COVERS THE ROAD... TURN AROUND DONT DROWN. .DAY TWO SUNDAY... A MOIST AIRMASS WILL REMAIN OVER SOUTH CENTRAL TEXAS. THIS WILL LEAD TO A CHANCE FOR MAINLY DAYTIME SHOWERS AND THUNDERSTORMS ACROSS SOUTH CENTRAL TEXAS SUNDAY...DIMINISHING BY THE EVENING HOURS. SOME LOCALLY HEAVY RAIN IS POSSIBLE. DAY THREE...MONDAY... THERE IS A SLIGHT CHANCE FOR SHOWERS AND THUNDERSTORMS OVER THE WEST PART OF SOUTH CENTRAL TEXAS TO A CHANCE OF SHOWERS AND THUNDERSTORMS OVER THE EAST PART OF THE AREA. .DAYS FOUR THROUGH SEVEN...TUESDAY THROUGH FRIDAY... A FAIRLY WET JULY PATTERN WILL CONTINUE WITH A CHANCE OF MAINLY DAYTIME TO EVENING SHOWERS AND THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Local storm report, Jul 21, 7:55 AM CDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
755 AM CDT SAT JUL 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM TSTM WND GST SEGUIN 29.58N 97.97W
07/21/2007 U0 MPH GUADALUPE TX PUBLIC
&&Local storm report, Jul 21, 9:39 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
939 AM CDT SAT JUL 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 AM FLOOD 5 S UTOPIA 29.54N 99.53W
07/21/2007 UVALDE TX EMERGENCY MNGR
WATER IS 12 FEET OVER HIGHWAY 187 NEAR THE SABINAL RIVER.
0851 AM FLOOD 5 S TARPLEY 29.56N 99.28W
07/21/2007 MEDINA TX EMERGENCY MNGR
HIGHWAY 462 SOUTH OF TARPLEY IS CLOSED DUE TO HIGH WATER.
THERE HAS BEEN OVER 10 INCHES OF RAINFALL SINCE MIDNIGHT.
0930 AM FLOOD MEDINA 29.80N 99.25W
07/21/2007 BANDERA TX LAW ENFORCEMENT
NUMEROUS ROADS ARE CLOSED DUE TO HIGH WATER IN THE COUNTY
OF BANDERA.
0930 AM FLOOD HONDO 29.36N 99.16W
07/21/2007 MEDINA TX LAW ENFORCEMENT
NUMEROUS ROADS ARE CLOSED DUE TO HIGH WATER IN THE COUNTY
OF MEDINA.
0930 AM FLOOD UVALDE 29.22N 99.78W
07/21/2007 UVALDE TX LAW ENFORCEMENT
NUMEROUS ROADS CLOSED DUE TO HIGH WATER IN THE COUNTY OF
UVALDE. HIGHWAYS 187, HIGHWAY 127, HIGHWAY 2390, HIGHWAY
481, HIGHWAY 1050 AND OTHERS.
&&
PMLocal storm report, Jul 21, 10:05 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1005 AM CDT SAT JUL 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0958 AM FLOOD DHANIS 29.33N 99.28W
07/21/2007 MEDINA TX LAW ENFORCEMENT
HIGHWAY US 90 WEST OUT OF DHANIS IS CLOSED DUE TO HIGH
WATER.
&&
PMThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 8:50 PM CDT | River Flood Warning | EWX | Caldwell, Gonzales | 60 hr |
| Jul 20, 8:50 PM CDT | River Flood Warning | EWX | Gonzales | 4 days |
| Jul 20, 8:50 PM CDT | River Flood Warning | EWX | DeWitt | 10 days |
| Jul 21, 1:25 AM CDT | Flash Flood Warning | EWX | Bandera, Medina | 4 hr |
| Jul 21, 1:38 AM CDT | Flash Flood Warning | EWX | Caldwell, Comal, Guadalupe, Hays | 4 hr |
| Jul 21, 1:59 AM CDT | Flash Flood Warning | EWX | DeWitt, Gonzales | 4 hr |
| Jul 21, 2:15 AM CDT | Flash Flood Warning | EWX | Uvalde | 4 hr |
| Jul 21, 3:35 AM CDT | Flash Flood Warning | EWX | Bexar | 3 hr |
| Jul 21, 3:41 AM CDT | Flash Flood Warning | EWX | Kendall | 4 hr |
| Jul 21, 5:03 AM CDT | River Flood Warning | EWX | Hays | 6 hr |
| Jul 21, 5:38 AM CDT | Flash Flood Warning | EWX | Bandera, Bexar, Comal, Guadalupe, Kendall, Medina and 1 more | 4 hr |
| Jul 21, 6:32 AM CDT | River Flood Warning | EWX | Uvalde | 28 hr |
| Jul 21, 7:21 AM CDT | Flash Flood Warning | EWX | Edwards, Gillespie, Kerr | 4 hr |
| Jul 21, 7:21 AM CDT | Flash Flood Warning | EWX | Edwards, Gillespie, Kerr, Real | 4 hr |
| Jul 21, 8:30 AM CDT | Flash Flood Warning | EWX | Kinney, Maverick | 3 hr |
| Jul 21, 9:12 AM CDT | River Flood Warning | EWX | Bexar | 60 hr |
| Jul 21, 9:12 AM CDT | River Flood Warning | EWX | Bexar | 49 hr |
| Jul 21, 9:38 AM CDT | Flash Flood Warning | EWX | Bandera, Medina, Uvalde | 3 hr |
| Jul 21, 10:05 AM CDT | River Flood Warning | EWX | Uvalde | 5 hr |
| Jul 21, 10:05 AM CDT | River Flood Warning | EWX | Uvalde | 25 hr |
| Jul 21, 10:05 AM CDT | River Flood Warning | EWX | Uvalde | 25 hr |
| Jul 21, 10:05 AM CDT | River Flood Warning | EWX | Uvalde | 17 hr |
| Jul 21, 10:05 AM CDT | River Flood Warning | EWX | Medina | 11 hr |
| Jul 21, 10:05 AM CDT | River Flood Warning | EWX | Medina | 4 days |
| Jul 21, 11:10 AM CDT | Flash Flood Warning | EWX | Edwards, Kerr, Real | 110 min |
| Jul 21, 11:11 AM CDT | River Flood Warning | EWX | Bandera | 9 hr |
| Jul 21, 11:17 AM CDT | Flash Flood Warning | EWX | Kinney, Maverick | 3 hr |
| Jul 21, 1:01 PM CDT | Flash Flood Warning | EWX | Edwards | 119 min |
| Jul 21, 1:03 PM CDT | River Flood Warning | EWX | Kerr | 6 hr |
| Jul 21, 2:29 PM CDT | River Flood Warning | EWX | Blanco | 5 hr |
| Jul 21, 6:40 PM CDT | River Flood Warning | EWX | Bexar, Guadalupe | 16 hr |
| Jul 21, 6:52 PM CDT | Flash Flood Warning | EWX | Kinney, Maverick | 4 hr |
Nearby
River Flood Warnings in Texas, 2007Every river flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.